# SDR IPXA12571092

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 870 Rbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMP STA 870, RBL 45 SEAT TRACK HAS GOUGES.   REPLACED SEAT TRACK SECTION FROM BS 829 TO 880 IAW SRM 53-00-53-2R, REPAIR 5.
